Effect of Aortic Valve Movements on Gastrointestinal Bleeding That Occured in Continuous Flow Left Ventricular Assist Device Patients


BALCIOGLU O., ENGİN Ç. , YAĞDI T. , NALBANTGİL S. , BAYSAL B., ERKUL S., ...More

TRANSPLANTATION PROCEEDINGS, vol.45, no.3, pp.1020-1021, 2013 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 3
  • Publication Date: 2013
  • Doi Number: 10.1016/j.transproceed.2013.02.072
  • Title of Journal : TRANSPLANTATION PROCEEDINGS
  • Page Numbers: pp.1020-1021

Abstract

Background. Gastrointestinal (GI) bleeding is one of the recently reported complications with continuous flow left ventricular assist devices (LVAD). The pathophysiology and etiology are unclear. We sought to describe the relationship between aortic valve movements and GI bleeding among patients with a new generation of LVAD.